MAUDE Adverse Event Report: MEDARTIS AG APTUS; 2.5 TRILOCK SCREW 14MM, HD7

MEDARTIS AG APTUS; 2.5 TRILOCK SCREW 14MM, HD7
Catalog Number A-5750.14/1S
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up will be sent if new information is retrieved.
 
Event or Problem Description
At (b)(6) hospital in (b)(6), a surgeon performing wrist surgery utilized a 2.5 trilock ulna shortening plate in combination with a 2.5 trilock screw.During insertion of the 2.5 trilock screw into the second distal hole of the plate and subsequent locking with a driver, the screw head separated.The broken screw remained in situ, and this incident will be reported to the pmda.Intraoperatively, the surgeon assessed that removal of the broken screw during the same procedure would be challenging.Consequently, the decision was made to leave the fragment in place, with plans to employ a rescue kit or a comparable solution for extraction at the time of screw removal.The surgeon reported that the patient's bone quality was hard.The screw was pre-drilled with a suitable twist drill, and based on the available information, excessive force was not applied during insertion.No additional x-rays are available for analysis.Despite this intraoperative complication, the surgeon confirmed that the intended surgical outcome was achieved.

Brand Name
APTUS
Common Device Name
2.5 TRILOCK SCREW 14MM, HD7
Manufacturer (Section D)
MEDARTIS AG
hochbergerstrasse 60e
basel, basel city 4057
SZ  4057
Manufacturer Contact
lidija krebs
hochbergerstrasse 60e
basel, basel city 4057
SZ   4057
MDR Report Key24757002
Report Number3003236702-2026-00007
Device Sequence Number9376931
Product Code HWC
UDI-Device Identifier07630037882060
UDI-Public07630037882060
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA-5750.14/1S
Device Lot Number25449782
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown